# SDR SWAA2022111570455

- Difficulty date: November 12, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,960 hours, 39,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT LIGHT MISSING LENS / [01] INSTALLED A NEW EXIT LIGHT LENS ON THE R/H OVERWING EXIT REF AMM 33-51-01
